Free topological inverse semigroups.

Martha O. Bertman

Semigroup forum (1974)

  • Volume: 8, page 266-269
  • ISSN: 0037-1912; 1432-2137/e

How to cite


Bertman, Martha O.. "Free topological inverse semigroups.." Semigroup forum 8 (1974): 266-269. <>.

author = {Bertman, Martha O.},
journal = {Semigroup forum},
pages = {266-269},
title = {Free topological inverse semigroups.},
url = {},
volume = {8},
year = {1974},

AU - Bertman, Martha O.
TI - Free topological inverse semigroups.
JO - Semigroup forum
PY - 1974
VL - 8
SP - 266
EP - 269
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.